RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 12, Pages 2163–2179 (Mi zvmmf71)  

This article is cited in 3 scientific papers (total in 3 papers)

Wavelet method for solving the unsteady porous-medium flow problem with discontinuous coefficients

E. m. Abbasov, O. A. Dyshin, B. A. Suleimanov

Neftegasproekt, pr. Zardabi 88, Baku, 370112, Azerbaijan

Abstract: A method is proposed for constructing stable approximate wavelet decompositions of weak solutions to boundary value problems for the unsteady porous-medium flow equation with discontinuous coefficients and inexact data. The method is based on the general scheme for finite-dimensional approximation in Tikhonov regularization and on multiresolution analysis with basis functions defined as the product of one-dimensional Daubechies wavelets.

Key words: weak solution to boundary value problems of unsteady porous-medium flow, distributional derivative, wavelet transform, regular multiresolution analysis.

Full text: PDF file (1820 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:12, 2194–2210

Bibliographic databases:

UDC: 519.634
Received: 15.11.2007

Citation: E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Wavelet method for solving the unsteady porous-medium flow problem with discontinuous coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008), 2163–2179; Comput. Math. Math. Phys., 48:12 (2008), 2194–2210

Citation in format AMSBIB
\Bibitem{AbbDysSul08}
\by E.~M.~Abbasov, O.~A.~Dyshin, B.~A.~Suleimanov
\paper Wavelet method for solving the unsteady porous-medium flow problem with discontinuous coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 12
\pages 2163--2179
\mathnet{http://mi.mathnet.ru/zvmmf71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2530571}
\elib{http://elibrary.ru/item.asp?id=11617782}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 12
\pages 2194--2210
\crossref{https://doi.org/10.1134/S0965542508120099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262335300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749097484}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf71
  • http://mi.mathnet.ru/eng/zvmmf/v48/i12/p2163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Wavelet method for solving second-order quasilinear parabolic equations with a conservative principal part”, Comput. Math. Math. Phys., 49:9 (2009), 1554–1566  mathnet  crossref  zmath  isi  elib
    2. Amirov F.G., “Analiz perekhodnykh protsessov v rabote vetroenergeticheskoi ustanovki s primeneniem veivlet-preobrazovaniya”, Vestnik mashinostroeniya, 2010, no. 1, 90–92  elib
    3. Dyshin O.A., “Differentsirovanie diskretnykh veivlet-razlozhenii funktsii mnogikh peremennykh”, Nauchnye trudy NIPI Neftegaz GNKAR, 2010, no. 4, 73–79  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:314
    Full text:79
    References:46
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019